# SDR AALA20130130016

- Difficulty date: January 29, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 56,880 hours, 6,863 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 44G EMERGENCY LIGHT INOPERATIVE.  SECURED CONNECTION FOR SEAT 44G EMERGENCY LIGHT.  OPS CHECK NORMAL.
